Alert archive / Oklahoma / Areal Flood Warnings in 2012
Areal Flood Warning 3, NWS Tulsa, OK
NWS Tulsa, OK issued this areal flood warning at Mar 20, 2012, 11:02 AM CDT for 5 counties in Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 20, 2012, 11:02 AM CDT (16:02 UTC)
- Expired
- Mar 20, 2012, 2:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Creek County, OK, Okfuskee County, OK, Okmulgee County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 70 km from the middle of the area, began a volume at 16:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 4.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 62 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 749 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
900
WGUS44 KTSA 201602
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1102 AM CDT TUE MAR 20 2012
OKC037-107-111-143-145-201900-
/O.NEW.KTSA.FA.W.0003.120320T1602Z-120320T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CREEK OK-OKFUSKEE OK-OKMULGEE OK-TULSA OK-WAGONER OK-
1102 AM CDT TUE MAR 20 2012
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLOOD WARNING FOR...
CREEK COUNTY IN NORTHEAST OKLAHOMA...
NORTHWESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...
OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA...
OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
TULSA COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 200 PM CDT
* AT 1101 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED LIGHT TO MODERATE RAIN ACROSS THE WARNED AREA. 3 TO 5
INCHES OF RAINFALL HAS ALREADY OCCURRED WITH AN ADDITIONAL HALF TO
ONE INCH POSSIBLE THROUGH 2 PM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...BRISTOW...
BROKEN ARROW...OKEMAH...OKMULGEE...SAND SPRINGS...TULSA...BALD
HILL...BEARDEN...BEGGS...BIXBY...BOLEY...CASTLE...CLEARVIEW...
DEPEW...DEWAR...DRUMRIGHT...GLENPOOL...GRAYSON...HENRYETTA...
HOFFMAN...JENKS...KELLYVILLE...KEYSTONE STATE PARK...KIEFER...
MANNFORD...MORRIS...MOUNDS...OILTON...OKFUSKEE AND OKMULGEE STATE
PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3616 9663 3618 9581 3616 9581 3616 9564
3587 9577 3574 9578 3572 9571 3556 9572
3556 9583 3547 9583 3548 9589 3539 9587
3538 9597 3530 9599 3530 9643 3547 9646
3545 9655 3540 9663
$$What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this areal flood warning went out at Mar 20, 10:48 AM CDT, 14 minutes earlier.
Area forecast discussion, Mar 20, 10:48 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1048 AM CDT TUE MAR 20 2012
.DISCUSSION...
INITIAL CONVECTIVE OUTFLOW HAS PUSHED THROUGH ALL OF WEST CENTRAL
ARKANSAS AND ARCS NORTHWESTWARD THROUGH FAR EASTERN MADISON AND
CARROLL COUNTIES. THE RESULT OF WIDESPREAD CONVECTION OVERNIGHT
THROUGH THE MORNING HAS LESSENED MID LEVEL LAPSE RATES
CONSIDERABLY...AND NO MEANINGFUL RECOVERY IS EXPECTED THROUGH
TONIGHT. ADDITIONALLY...THE MORE INTENSE CONVECTION ONGOING ACROSS
EASTERN TEXAS LOOKS TO REMAIN SOUTH OF THE AREA THEREFORE HAVE
REDUCED THE MENTION OF THUNDER THROUGH TONIGHT. QPF WAS ADJUSTED
DOWNWARD ACROSS MUCH OF EASTERN OK THOUGH THIS AFTERNOON BASED ON
A LACK OF DEEP CONVECTION. THE AXIS OF HEAVIEST RAINS IS STILL ON
TRACK TO GRADUALLY SHIFT EASTWARD INTO TONIGHT...WITH THIS
TRANSITION UNDERWAY PER RECENT RADAR TRENDS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 61 47 66 44 / 100 30 40 50
FSM 66 50 61 46 / 100 40 50 40
MLC 61 44 67 47 / 100 20 30 40
BVO 60 41 62 40 / 100 30 50 50
FYV 65 47 62 41 / 100 50 60 50
BYV 67 54 62 43 / 100 60 80 50
MKO 60 47 64 45 / 100 30 40 40
MIO 62 50 63 44 / 100 40 60 50
F10 61 47 64 46 / 100 20 40 40
HHW 65 47 66 46 / 100 30 40 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...07Hazardous weather outlook, Mar 20, 5:08 AM CDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 508 AM CDT TUE MAR 20 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 508 AM CDT TUE MAR 20 2012 ...DANGEROUS AND POTENTIALLY LIFE THREATENING FLOODING EXPECTED INTO WEDNESDAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...TODAY. FLASH FLOOD. RISK...CRITICAL. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...CRITICAL. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... WIDESPREAD SHOWER AND THUNDERSTORMS WILL CONTINUES TODAY AND TONIGHT AHEAD OF A VERY LARGE...SLOW MOVING UPPER LEVEL STORM SYSTEM. MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS HAVE ALREADY SEEN 2 TO 4 INCH AMOUNTS OVER THE LAST 12 HOURS OR SO. AS THE UPPER LEVEL SYSTEM SLOWLY DIVES SOUTHEAST INTO TEXAS TODAY...THE HEAVIEST RAINFALL AXIS IS EXPECTED TO GRADUALLY SHIFT EAST...WITH THE MOST THE MOST SIGNIFICANT TOTALS TODAY AND TONIGHT EXPECTED ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ADDITIONAL 3 TO 5 INCHES ARE EXPCTED IN THESE AREAS...WITH LOCALIZED AMOUNTS OF 10 TO 12 INCHES POSSIBLE. DEPSITE LESS RAIN AMOUNTS EXPECTED ACROSS A LARGE PORTION OF EASTERN OKLAHOMA TODAY AND TONIGHT...RIVER FLOODING AND RUNOFF WILL BE ONGOING IN THESE AREAS AND WILL STILL CREATE FLOODING PROBLEMS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. EMERGENCY MANAGEMENT...FIRST RESPONDERS...AND OTHER INTERESTED PARTIES SHOULD PREPARE FOR DANGEROUS AND POTENTIALLY LIFE THREATENING FLOODING TODAY AND TONIGHT. SWIFT WATER RESCUES MAY BE NECESSARY AS ROADS BECOME IMPASSABLE DUE TO THE HIGH WATER. IN ADDITION...NUMEROUS MAIN-STEM RIVERS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS COULD EXPERIENCE MODERATE TO MAJOR FLOODING BY MID WEEK. PERSONS SHOULD CONSIDER CANCELLING ANY OUTDOOR CAMPING ACTIVITIES THROUGH AT LEAST WEDNESDAY DUE TO THE EXCESSIVE RAINFALL...ESPECIALLY IN ANY FLOOD PRONE AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY THROUGH MONDAY...NO HAZARDS. EXTENDED DISCUSSION... THE SLOW MOVING UPPER LEVEL STORM SYSTEM WILL FINALLY BEGIN TO LIFT NORTHEAST...HOWEVER AREAL AND RIVER FLOODING FLOODING WILL LIKELY BE ONGOING AS THE RAIN AMOUNTS BEGIN TO TAPER OFF...ESPECIALLY ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. AS THE CENTER OF THE LOW DRIFTS SLOWLY NORTHEAST THROUGH FRIDAY...VERY COLD TEMPERATURES ALOFT ASSOCIATED WITH THE CENTER OF THE LOW WILL RESULT IN ADDITIONAL RAIN AND THUNDERSTORM CHANCES WEDNESDAY THROUGH EARLY FRIDAY. WHILE LOWER RAINFALL AMOUNTS ASSOCIATED WITH THE COLD CORE ACTIVITY ARE ANTICIPATED...MAINSTEM RIVER FLOODING WILL LIKELY PERSIST FOR AT LEAST THE NEXT SEVERAL DAYS. UPPER LEVEL RIDGING WILL BEGING TO TAKE HOLD OVER THE SOUTHERN PLAINS THIS WEEKEND WHERE MILD...AND MORE IMPORTANTLY DRY WEATHER WILL PREVAIL. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Mar 20, 9:13 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
913 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 2 ESE BERNICE 36.60N 94.88W
03/20/2012 M6.30 INCH DELAWARE OK PUBLIC
NEAR MONKEY ISLAND
0700 AM HEAVY RAIN 8 E CLAREMORE 36.31N 95.47W
03/20/2012 M4.50 INCH ROGERS OK PUBLIC
0800 AM HEAVY RAIN N BEGGS 35.74N 96.07W
03/20/2012 M4.75 INCH OKMULGEE OK PUBLIC
0800 AM HEAVY RAIN LANGLEY 36.46N 95.05W
03/20/2012 M7.50 INCH MAYES OK PUBLIC
0800 AM HEAVY RAIN ROSE 36.22N 95.03W
03/20/2012 M6.50 INCH MAYES OK PUBLIC
0800 AM HEAVY RAIN 9 NE AFTON 36.79N 94.85W
03/20/2012 M7.00 INCH OTTAWA OK PUBLIC
0800 AM HEAVY RAIN 2 S LEONARD 35.89N 95.80W
03/20/2012 M6.50 INCH WAGONER OK PUBLIC
0800 AM HEAVY RAIN LOCUST GROVE 36.20N 95.17W
03/20/2012 M7.20 INCH MAYES OK PUBLIC
0800 AM HEAVY RAIN 2 S BROKEN ARROW 36.02N 95.79W
03/20/2012 M6.25 INCH TULSA OK PUBLIC
S 101ST AND ELM
0800 AM HEAVY RAIN SALINA 36.29N 95.15W
03/20/2012 M7.25 INCH MAYES OK PUBLIC
0800 AM HEAVY RAIN GLENPOOL 35.96N 96.01W
03/20/2012 M4.50 INCH TULSA OK PUBLIC
0800 AM HEAVY RAIN 6 SW HULAH 36.87N 96.11W
03/20/2012 M3.20 INCH OSAGE OK PUBLIC
NEAR BOWRING
0700 AM HEAVY RAIN MAZIE 36.11N 95.36W
03/20/2012 M6.00 INCH MAYES OK PUBLIC
A LITTLE OVER 6 INCHES AND STILL RAINING.
0800 AM HEAVY RAIN 3 E SPERRY 36.30N 95.94W
03/20/2012 E4.50 INCH TULSA OK PUBLIC
96TH STREET NORTH AND HIGHWAY 75
0900 AM HEAVY RAIN 3 SE SAND SPRINGS 36.11N 96.07W
03/20/2012 M4.20 INCH TULSA OK PUBLIC
BERRYHILL
0900 AM HEAVY RAIN EUFAULA 35.29N 95.58W
03/20/2012 M4.25 INCH MCINTOSH OK PUBLIC
0900 AM HEAVY RAIN NOWATA 36.70N 95.64W
03/20/2012 M4.00 INCH NOWATA OK PUBLIC
A LITTLE OVER 4 INCHES AND STILL RAINING.
0800 AM HEAVY RAIN INDIANOLA 35.16N 95.77W
03/20/2012 M5.50 INCH PITTSBURG OK PUBLIC
0800 AM HEAVY RAIN MANNFORD 36.13N 96.35W
03/20/2012 M4.25 INCH CREEK OK PUBLIC
0800 AM HEAVY RAIN 5 NNE WAGONER 36.03N 95.33W
03/20/2012 M7.00 INCH WAGONER OK PUBLIC
NEAR ROCKY POINT
0845 AM HEAVY RAIN 3 N BROKEN ARROW 36.10N 95.79W
03/20/2012 M4.28 INCH TULSA OK PUBLIC
NEAR BATTLE CREEK GOLF COURSE
0600 AM HEAVY RAIN 6 WNW HULBERT 35.97N 95.24W
03/20/2012 M7.00 INCH CHEROKEE OK PUBLIC
4 MILES NORTH OF SEQUOYAH STATE PARK
&&
KAHLocal storm report, Mar 20, 9:40 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
940 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 3 E MIAMI 36.87N 94.82W
03/20/2012 M4.80 INCH OTTAWA OK PUBLIC
JUST SOUTH OF HIGHWAY 10
&&
KAHLocal storm report, Mar 20, 9:50 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
950 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM FLASH FLOOD MUSKOGEE 35.75N 95.37W
03/19/2012 MUSKOGEE OK BROADCAST MEDIA
MAIN STREET IN MUSKOGEE BLOCKED OFF DUE TO HIGH WATER
1105 PM TSTM WND DMG 4 N EUREKA SPRINGS 36.46N 93.74W
03/19/2012 CARROLL AR COUNTY OFFICIAL
SEVERAL TREES BLOWN DOWN ON HIGHWAY 23.
0905 AM FLASH FLOOD 5 SSW MOUNTAINBURG 35.57N 94.20W
03/20/2012 CRAWFORD AR EMERGENCY MNGR
HIGHWAY 282 CLOSED SOUTH OF MOUNTAINBURG AT FROG
CREEK/BAYOU
0914 AM FLASH FLOOD ALMA 35.48N 94.22W
03/20/2012 CRAWFORD AR EMERGENCY MNGR
LANCASTER BRIDGE CLOSED AT HIGHWAY 282 NEAR ALMA
&&
SAALocal storm report, Mar 20, 9:58 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
958 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM FLASH FLOOD MIAMI 36.87N 94.88W
03/20/2012 OTTAWA OK EMERGENCY MNGR
ROADS CLOSED...STREET A AND 15TH NE...BEHIND THE SONIC.
ALSO 18TH AND C STREET NE AT MIAMI BLVD TO STREET D NE.
&&
SAALocal storm report, Mar 20, 10:42 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1042 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM FLASH FLOOD DUNBAR 34.46N 95.56W
03/20/2012 PUSHMATAHA OK EMERGENCY MNGR
PEOPLE STRANDED IN HOMES CUT OFF BY FLOOD WATERS. LIKELY
A COMBINATION OF FLASH FLOOD WATERS AND HIGH WATER ALONG
THE KIAMICHI RIVER. LOCATION GIVEN AS SOMEWHERE BETWEEN
ANTLERS AND CLAYTON NEAR THE KIAMICHI. SPECIFIC LOCATION
ESTIMATED AND WILL UPDATE IF WE GET BETTER LOCATION
INFORMATION.
&&
KAHLocal storm report, Mar 20, 10:46 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1046 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 4 SE TULSA 36.09N 95.87W
03/20/2012 M4.52 INCH TULSA OK NWS EMPLOYEE
1040 AM HEAVY RAIN WHITESBORO 34.69N 94.89W
03/20/2012 M4.00 INCH LE FLORE OK PUBLIC
1015 AM HEAVY RAIN COWETA 35.95N 95.65W
03/20/2012 M5.00 INCH WAGONER OK PUBLIC
1040 AM HEAVY RAIN SPERRY 36.30N 95.99W
03/20/2012 E5.09 INCH TULSA OK EMERGENCY MNGR
&&
KAHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 7:10 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, Pittsburg | 6 hr |
| Mar 19, 7:16 PM CDT | Tornado Warning | TSA | Haskell, Muskogee | 29 min |
| Mar 19, 7:37 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Okmulgee, Pittsburg | 23 min |
| Mar 19, 7:48 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Muskogee, Sequoyah | 42 min |
| Mar 19, 7:56 PM CDT | Tornado Warning | TSA | Cherokee, Haskell, Muskogee, Sequoyah | 34 min |
| Mar 19, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pittsburg, Pushmataha | 43 min |
| Mar 19, 8:21 PM CDT | River Flood Warning | TSA | Choctaw | 25 hr |
| Mar 19, 8:23 PM CDT | River Flood Warning | TSA | Pushmataha | 56 hr |
| Mar 19, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Muskogee, Pittsburg, Pushmataha | 61 min |
| Mar 19, 8:32 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 28 min |
| Mar 19, 8:34 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 6 hr |
| Mar 19, 8:51 PM CDT | Tornado Warning | TSA | Adair, Cherokee, Sequoyah | 39 min |
| Mar 19, 9:04 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more | 41 min |
| Mar 19, 9:24 PM CDT | Special Weather Statement | TSA | Delaware | 36 min |
| Mar 19, 9:33 PM CDT | Flash Flood Warning | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 6 hr |
| Mar 19, 9:41 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, LeFlore, Sequoyah | 6 hr |
| Mar 19, 9:44 PM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 61 min |
| Mar 19, 10:54 PM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 2 more | 12 hr |
| Mar 20, 12:49 AM CDT | Areal Flood Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa, Wagoner | 10 hr |
| Mar 20, 12:59 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, Pittsburg | 10 hr |
| Mar 20, 2:05 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Sequoyah | 12 hr |
| Mar 20, 2:09 AM CDT | Flash Flood Warning | TSA | Choctaw, Haskell, Latimer, LeFlore, Muskogee, Pittsburg and 2 more | 12 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Cherokee | 24 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Cherokee | 12 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 42 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 24 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Tulsa | 30 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Adair | 24 hr |
| Mar 20, 3:06 AM CDT | River Flood Warning | TSA | Nowata | 18 hr |
| Mar 20, 3:48 AM CDT | River Flood Warning | TSA | Ottawa | 5 days |
| Mar 20, 3:48 AM CDT | River Flood Warning | TSA | LeFlore | 24 hr |
| Mar 20, 3:48 AM CDT | River Flood Warning | TSA | LeFlore | 3 days |
| Mar 20, 4:50 AM CDT | River Flood Warning | TSA | Muskogee | 22 hr |
| Mar 20, 6:16 AM CDT | Flash Flood Warning | TSA | Craig, Nowata, Rogers, Tulsa, Washington | 8 hr |
| Mar 20, 8:38 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 22 hr |
| Mar 20, 8:51 AM CDT | River Flood Warning | TSA | Ottawa | 18 hr |
| Mar 20, 10:54 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 2 more | 3 hr |
| Mar 20, 10:57 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, Pittsburg | 3 hr |
| Mar 20, 11:13 AM CDT | River Flood Warning | TSA | Sequoyah | 16 hr |
| Mar 20, 1:51 PM CDT | Flash Flood Warning | TSA | Choctaw, Haskell, Latimer, LeFlore, Muskogee, Pittsburg and 2 more | 8 hr |
| Mar 20, 1:55 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Sequoyah | 8 hr |
| Mar 20, 1:59 PM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 2 more | 8 hr |
| Mar 20, 2:04 PM CDT | Areal Flood Warning | TSA | Craig, Creek, Muskogee, Nowata, Okmulgee, Osage and 4 more | 32 hr |
Nearby
Areal Flood Warnings in Oklahoma, 2012Every areal flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.